# SDR DXTA2013040105345

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 13,411 hours, 8,273 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SELECTING FLAPS 5 TO 15 HAD FLAPS FAIL CAS MESSAGE.  WOULD NOT RESET FOLLOWED CHECKLIST AND LANDED.  FOLLOWING ACFT RESTART FOR TAXI REPO.  NO FLAP FAULTS PRESENT.  NO DISCREPANCIES NOTED. WORKED IAW MM 27-50-00.
